RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 4, Pages 737–751 (Mi izv2319)  

This article is cited in 3 scientific papers (total in 3 papers)

On “universal norms” of formal groups defined over the ring of integers of a local field

O. N. Vvedenskii


Abstract: In this paper we prove that the group of universal norms of a formal group corresponding to an elliptic curve of one of the three main types defined over a quasilocal field [11] is trivial. Applications are also indicated.

Full text: PDF file (1253 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:4, 733–747

Bibliographic databases:

UDC: 513ю6
MSC: 14L05, 14G20, 12B20
Received: 19.10.1972

Citation: O. N. Vvedenskii, “On “universal norms” of formal groups defined over the ring of integers of a local field”, Izv. Akad. Nauk SSSR Ser. Mat., 37:4 (1973), 737–751; Math. USSR-Izv., 7:4 (1973), 733–747

Citation in format AMSBIB
\Bibitem{Vve73}
\by O.~N.~Vvedenskii
\paper On ``universal norms'' of formal groups defined over the ring of integers of a~local field
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 4
\pages 737--751
\mathnet{http://mi.mathnet.ru/izv2319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=335526}
\zmath{https://zbmath.org/?q=an:0298.14020}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 4
\pages 733--747
\crossref{https://doi.org/10.1070/IM1973v007n04ABEH001974}


Linking options:
  • http://mi.mathnet.ru/eng/izv2319
  • http://mi.mathnet.ru/eng/izv/v37/i4/p737

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Vvedenskii, “On quasi-local “class fields” of elliptic curves. I”, Math. USSR-Izv., 10:5 (1976), 913–936  mathnet  crossref  mathscinet  zmath
    2. Peter Schneider, “Arithmetic of formal groups and applications I: Universal norm subgroups”, Invent math, 87:3 (1987), 587  crossref  mathscinet  zmath  isi
    3. N. M. Glazunov, “Dvoistvennost v abelevykh mnogoobraziyakh i formalnykh gruppakh nad lokalnymi polyami”, Chebyshevskii sb., 19:1 (2018), 44–56  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:152
    Full text:52
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020